# SDR UALA2012060303081

- Difficulty date: June 1, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 48,219 hours, 19,258 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER RIGHT SHOULDER HARNESS IS FRAYED AND VERY SHARP AROUND THE NECK AREA.  REPLACED FIRST OFFICER'S SHOULDER HARNESS ASSY IAW AMM.  OPERATIONAL CHECK GOOD.
